Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Symmetric orthogonal polynomials and the associated orthogonal $ L$-polynomials

Author: A. Sri Ranga
Journal: Proc. Amer. Math. Soc. 123 (1995), 3135-3141
MSC: Primary 42C05; Secondary 33C45
MathSciNet review: 1291791
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show how symmetric orthogonal polynomials can be linked to polynomials associated with certain orthogonal L-polynomials. We provide some examples to illustrate the results obtained. Finally as an application, we derive information regarding the orthogonal polynomials associated with the weight function $ (1 + k{x^2}) {(1 - {x^2})^{ - 1/2}},k > 0$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42C05, 33C45

Retrieve articles in all journals with MSC: 42C05, 33C45

Additional Information

Keywords: Orthogonal polynomials, L-polynomials, recurrence relations
Article copyright: © Copyright 1995 American Mathematical Society